# SDR SWAA2021061772386

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PNL JUST AFT OF #2 PYLON VERT ANGLE IS CRACKED. ; / REMOVED AND REPLACED VERT ANGLE (FITTING; 115A2953-2) ON RIGHT WING T/E PANEL JUST AFT OF #2 PYLON IAW SRM 51-40-02-0G-0 PARA. 4 AND 9; AND AIPC 57-50-00-25.; VERIFIED REPLACEMENT OF VERT ANGLE (FITTING; 115A2953-2) ON RIGHT WING T/E PANEL JUST AFT OF #2 PYLON IAW SRM 51-40-02-0G-0 PARA. 4 AND 9; AND AIPC 57-50-00-25.
